Research

New Riccati equations for well-posed linear systems


Reference:

Opmeer, M. R. and Curtain, R. F., 2004. New Riccati equations for well-posed linear systems. Systems & Control Letters, 52 (5), pp. 339-347.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsOpmeer, M. R.and Curtain, R. F.
DOI10.1016/j.sysconle.2004.02.010
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7212
Additional InformationID number: ISI:000222956800002

Export

Actions (login required)

View Item